# SDR SWAA2025012378748

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#61 A-043 AFT CABIN WET AREA FLOOR BEAM CORRODED AROUND DOMENUT HOLE AT STA 986 RBL 44 WL 208<[01] REMOVED DOMENUT ON STA 986 RBL 44 WL 208 I.A.W. SRM 51-40-02-0G-0 REMOVED CORROSION ON AFT CABIN WET AREA FLOOR BEAM CORRODED AROUND DOMENUT HOLE AT STA 986 RBL 44 WL 208 I.A.W. SRM 51-10-02-0G-0 EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 STEP: 4.H(2)(B) ORIGINAL: 0.150' REMAINING: 0.131' MATERIAL VERIFICATION STRAP [1] ATAG: A220701 P/N: 7075-T6-100 MATERIAL VERIFICATION SHIM [2] ATAG: A25754 P/N: 7075-T6-020 IAW SRM 53-70-51-2R-6 STEP: 2.B; ALTERNATIVE 3; TABLE 203. FABRICATED REAPAIR PARTS IAW SRM 57-70-51-2R-6 STEP: 4.F(3) TABLE 203/ REPAIR 6 & FIGURE 204/ REPAIR 6 PERFORMED FLAP PEENING IAW SRM 57-70-51-2R-6 STEP: 4.E TOOL USED: STAAR 26822 DUE: 06/03/25 APPLIED TREAT & PRIMER TO THE REPAIR PARTS & REPAIR AREA IAW SRM 57-70-51-2R-6 STEP: 4.K & L INSTALLED PLUGS INSTALLED NUT PLATE ATAG: D49362 P/N: BACN10Z4B2 INSTALLED REPAIR PARTS IAW SRM 57-70-51-2R-6 STEP: 4.M TO Q APPLIED CIC IAW SRM 57-70-51-2R-6 STEP: 4.R;[02] 04 - REPAIRED PER [SRM 53-70-51-2R-6-B00676 (REPAIR 6 - SECTION 47 - SMALL CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 - PERMANENT)];[03] COMPLETE;[04] COMPLETE  AUDIT C/W
